# SDR AUS20030880

- Difficulty date: August 30, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL5040M6
- Condition: Faulty
- Location: Elevator Tab
- Part time: 7,467 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PITCH TRIM ACTUATOR ROD ENDS HAD EXCESSIVE FREE PLAY. FOUND DURING INSPECTION IAW AD/SWSA226/68A5.
